# SDR GTIA9800070

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY FLOOR TRACK LIGHTING 2 BULBS INOPERATIVE.  REPLACED 2 BULBS IN EMERGENCY FLOOR TRACK LIGHTING.  OPERATIONAL CHECK GOOD.  (X)
